# SDR UPS203402

- Difficulty date: May 31, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N924UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19231
- System (JASC): 5530 · Vertical Stabilizer
- Part: Channel
- Part number: 65225517
- Condition: Corroded
- Location: Wl 250
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN C-CHECK, MAINTENANCE FOUND AFT CENTER CHANNEL AT WL 250 CORRODED.  REMOVED AND REPLACED CHORD IAW EO B727-5530-4601.
